# SDR MZZA97315

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 65218204
- Condition: Worn
- Location: Lower Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844297 - Q-CHECK - VERTICAL STABLIZER LOWER RUDDER TAB SUPPORT FITTING HAS WORN TAB ROD BOLT HOLES.  WORN HOLES REAMED TO 0.620 INCH AND BUSHINGS FABRICATED AND INSTALLED IAW ECRA 5530-01195.  TAB RODS RE-INSTALLED AND TAB RIGGING/FUNCTIONS CHECK C/OUT.  (X)
